# SDR REXA2015061000590

- Difficulty date: June 10, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG LOWER BLOW OUT DOOR CHAFED ON LATCH PLATE & HINGE IS GOUGED.  R & R RT ENG LOWER BLOW OUT DOOR LATCH PLATE IAW SRM 51-42-13.  REPAIRED HINGE & LEVER IAW EA CRJ954-03495.
